# SDR UIEA2014072800348

- Difficulty date: July 28, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 44,842 hours, 5,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3115251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EMER OVERHEAD DOOR MOUNTED LIGHT DID NOT TEST.  R & R BOTH SETS OF BATTERY PACKS ON THE R4 DOOR MOUNTED EMER LIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD.  CHARGE TEST OK IAW AMM 33-51-06-400-801.
